Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: P. R. Halmos and V. S. Sunder
Title: Bounded integral operators on $L^2$ spaces
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete no. 96, Springer-Verlag, Berlin and New York, 1978, xv + 134 pp.,$16.50.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Adriaan Zaanen
Journal: Bull. Amer. Math. Soc. 1 (1979), 953-960
DOI: https://doi.org/10.1090/S0273-0979-1979-14699-8